RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 41(83), Number 1, Pages 7–22 (Mi msb5011)  

This article is cited in 1 scientific paper (total in 1 paper)

On Lyapunov stability in the presence of zero eigenvalues

N. I. Gavrilov


Full text: PDF file (1790 kB)

Bibliographic databases:

Received: 03.11.1955

Citation: N. I. Gavrilov, “On Lyapunov stability in the presence of zero eigenvalues”, Mat. Sb. (N.S.), 41(83):1 (1957), 7–22

Citation in format AMSBIB
\Bibitem{Gav57}
\by N.~I.~Gavrilov
\paper On Lyapunov stability in the presence of zero eigenvalues
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 41(83)
\issue 1
\pages 7--22
\mathnet{http://mi.mathnet.ru/msb5011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=86964}
\zmath{https://zbmath.org/?q=an:0078.08002}


Linking options:
  • http://mi.mathnet.ru/eng/msb5011
  • http://mi.mathnet.ru/eng/msb/v83/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, D. A. Maslov, “Analysis of nonautonomous systems of ordinary differential equations with exponentially periodic matrix”, Russian Math. (Iz. VUZ), 61:10 (2017), 54–60  mathnet  crossref  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:256
    Full text:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019